Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 37, NWS New Orleans, LA

October 26, 2025Ascension Parish, Livingston Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Oct 26, 2025, 4:37 AM CDT for Ascension Parish, Livingston Parish, Louisiana. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2025, 4:37 AM CDT (09:37 UTC)
Expired
Oct 26, 2025, 5:00 AM CDT
In force
23 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Ascension Parish, LA, Livingston Parish, LA

The radar

The Hammond radar (KHDC), 29 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 4:39 AM CDTTORNADO4 E Whitehall, LATornado damage surveyed on Bear Island Road south of Hwy 22. Preliminary rating is an EF0 with estimated max winds around 75. Mostly tree damage observed however, one house did receive some minor rood damage along with a large metal canopy thrown about 25 to 4

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 11:03 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2025-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 584 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2025-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
584 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

371 
WFUS54 KLIX 260937
TORLIX
LAC005-063-261000-
/O.NEW.KLIX.TO.W.0037.251026T0937Z-251026T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
437 AM CDT Sun Oct 26 2025

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  East central Ascension Parish in southeastern Louisiana...
  Southeastern Livingston Parish in southeastern Louisiana...

* Until 500 AM CDT.

* At 437 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Whitehall, or 14 miles east of Gonzales, moving
  northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Whitehall around 440 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Killian.

This includes Interstate 12 between mile markers 28 and 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3039 9051 3038 9050 3036 9051 3036 9049
      3022 9062 3021 9064 3020 9064 3018 9065
      3032 9079 3050 9066
TIME...MOT...LOC 0937Z 221DEG 17KT 3027 9069 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Frye
2 follow-up statements
813 
WWUS54 KLIX 260944
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
444 AM CDT Sun Oct 26 2025

LAC005-063-261000-
/O.CON.KLIX.TO.W.0037.000000T0000Z-251026T1000Z/
Ascension LA-Livingston LA-
444 AM CDT Sun Oct 26 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR EAST
CENTRAL ASCENSION AND SOUTHEASTERN LIVINGSTON PARISHES...

At 443 AM CDT, a confirmed tornado was located near Whitehall, or 15
miles north of Reserve, moving northeast at 20 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Ascension and southeastern Livingston Parishes,
including the following locations... Killian.

This includes Interstate 12 between mile markers 28 and 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3039 9051 3038 9050 3036 9051 3036 9049
      3022 9062 3021 9064 3020 9064 3018 9065
      3032 9079 3050 9066
TIME...MOT...LOC 0943Z 225DEG 18KT 3029 9062 

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

Frye
055 
WWUS54 KLIX 260953
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
453 AM CDT Sun Oct 26 2025

LAC005-063-261003-
/O.EXP.KLIX.TO.W.0037.000000T0000Z-251026T1000Z/
Ascension LA-Livingston LA-
453 AM CDT Sun Oct 26 2025

...THE TORNADO WARNING FOR EAST CENTRAL ASCENSION AND SOUTHEASTERN
LIVINGSTON PARISHES WILL EXPIRE AT 500 AM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Louisiana.

&&

LAT...LON 3039 9051 3038 9050 3036 9051 3036 9049
      3022 9062 3021 9064 3020 9064 3018 9065
      3032 9079 3050 9066
TIME...MOT...LOC 0953Z 221DEG 17KT 3030 9061 

$$

Frye

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 26, 12:04 AM CDT, 4 hours 33 minutes earlier. Its key messages:

  • Updated at 1002 PM CDT Sat Oct 25 2025
  • Thunderstorms will bring a low end (level 1-2 of 5) threat of severe weather to the area in the overnight into morning hours. The area of greatest threat will be generally west of the I-55 corridor. The main threats from any storms will be damaging wind gusts and a few brief tornadoes.
  • Strong onshore winds will result in higher than normal tides tonight during the high tide cycle. A few low lying coastal roads could become impassable. This threat will decrease as tides fall into the morning hours.
  • Some lingering strong winds and rough seas will lead to hazardous conditions, especially for small craft, across the coastal waters of southeastern Louisiana and Mississippi tonight. This threat will decrease through the morning hours.
Area forecast discussion, Oct 26, 12:04 AM CDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1204 AM CDT Sun Oct 26 2025

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.KEY MESSAGES...
Updated at 1002 PM CDT Sat Oct 25 2025

 - Thunderstorms will bring a low end (level 1-2 of 5) threat of
   severe weather to the area in the overnight into morning hours.
   The area of greatest threat will be generally west of the I-55
   corridor. The main threats from any storms will be damaging
   wind gusts and a few brief tornadoes.

 - Strong onshore winds will result in higher than normal tides
   tonight during the high tide cycle. A few low lying coastal
   roads could become impassable. This threat will decrease as
   tides fall into the morning hours.

 - Some lingering strong winds and rough seas will lead to
   hazardous conditions, especially for small craft, across the
   coastal waters of southeastern Louisiana and Mississippi
   tonight. This threat will decrease through the morning hours.

&&

.SHORT TERM...
(Tonight through Monday night)
Issued at 1002 PM CDT Sat Oct 25 2025

Another round of strong weather in the form of thunderstorms is
moving into the area. It should pass through and be east of us by
midday. While the current conditions just west of the CWA are
supporting some thunderstorm activities with lightning, there are
no storms at the severe level. Gusty, but sub-severe, winds are
the main threat and will be most likely west of I-55. Rain
intensities may cause some isolated flash flooding especially in
urban areas. Widespread 4ainfall totals from both rounds Saturday
and early Sunday are still expected to be in the 1-3 inch range
with isolated higher amounts. This rain is actually welcomed as it
will somewhat relieve our near-drought to drought conditions. As
the rain passes and clears into the afternoon and evening expect
lingering cloudy skies, light to breezy winds, and moderate
temperatures.

&&

.LONG TERM...
(Tuesday morning through Saturday night)
Issued at 1002 PM CDT Sat Oct 25 2025

Upper trough axis is expected to be along the Mississippi-Alabama
border at sunrise Monday. Upper flow becomes northwesterly beyond
that point. A strong northern stream trough will traverse the area
Tuesday night into Wednesday, although the GFS solutions have been a
bit quicker than the ECMWF. There may be just enough moisture
available to squeeze out a few showers, but the more noticeable
change, will be the airmass change for the second half of the week.
Beyond the frontal passage, dry weather is expected with below
normal temperatures. Wednesday and Thursday are unlikely to see high
temperatures get out of the 60s, with overnight lows Thursday and
Friday mornings possibly getting down to around 40 in some of the
usually colder areas. Forecast highs may eventually need to get
bumped down a degree or two on Wednesday, but that's not a
significant enough change to consider a target of opportunity.
/RW,DSS/

&&

.AVIATION...
(06Z TAFS)
Issued at 1002 PM CDT Sat Oct 25 2025

Second round of TSRA moving just moving into the area as of this
issuance time. It will sweep west to east and clear the area about
18Z. CIGS and VIS will be dependent on location of TSRA and carry
the possibility of brief IFR or lower conditions. As the system
clears the area cloud cover will remain and CIGS will be the
predominant issue, but conditons should remain at least MVFR.

&&

.MARINE...
Issued at 1002 PM CDT Sat Oct 25 2025

As the frontal system moves out Excercise Caution conditions will
linger with winds at or just above 15 kt in the coastal waters.
Winds should relax by 18Z and end the headline. Monday and Tuesday
should see fairly quiet conditions. A front moving through the
waters Tuesday night into Wednesday will produce widespread
hazardous conditions, with Small Craft Advisories almost certain.
Wouldn't rule out the eventual need for Gale products for
Wednesday into Thursday. /RW,DSS/

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  79  65  76  60 /  70  90 100  30
BTR  81  67  80  61 /  80  90  90  20
ASD  80  65  78  61 /  60  70  90  40
MSY  84  71  81  66 /  60  80  90  30
GPT  79  69  78  65 /  60  60  90  60
PQL  81  65  78  61 /  50  40  90  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 AM CDT Sunday for LAZ066>070-076-
     078.

GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ532-534-536-
     538-550-552-555-557-570-572-575-577.

MS...Coastal Flood Advisory until 7 AM CDT Sunday for MSZ086>088.

GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ534-536-538-
     550-552-555-557-570-572-575-577.

&&

SHORT TERM...DS
LONG TERM....DS
AVIATION...DS
MARINE...DS

In the hours before

Special weather statement, Oct 25, 11:23 PM CDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1123 PM CDT Sat Oct 25 2025

LAZ035-MSZ068-069-260500-
West Feliciana LA-Wilkinson MS-Amite MS-
1123 PM CDT Sat Oct 25 2025

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHEASTERN WEST
FELICIANA PARISH, WILKINSON AND WESTERN AMITE COUNTIES THROUGH
MIDNIGHT CDT
...

At 1122 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Dolorosa to 7 miles west
of Woodville to 8 miles southeast of Fort Adams to 8 miles northwest
of Wakefield. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Centreville, Woodville, Gloster, Dolorosa, and Crosby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3132 9112 3135 9102 3133 9099 3135 9098
      3135 9089 3123 9088 3104 9102 3090 9153
      3092 9155 3100 9149 3109 9148 3123 9157
      3123 9153 3122 9153 3123 9149 3130 9147
      3137 9123
TIME...MOT...LOC 0422Z 246DEG 30KT 3122 9148 3112 9142 3103 9143 3096
9147

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

PG
Special weather statement, Oct 26, 1:57 AM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service New Orleans LA
157 AM CDT Sun Oct 26 2025

LAZ034>036-MSZ068-069-260745-
East Feliciana LA-Pointe Coupee LA-West Feliciana LA-Wilkinson MS-
Amite MS-
157 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST FELICIANA, EAST
CENTRAL POINTE COUPEE AND NORTHWESTERN EAST FELICIANA PARISHES,
WILKINSON AND SOUTHWESTERN AMITE COUNTIES THROUGH 245 AM CDT
...

At 157 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Wakefield, or 14 miles north of St. Francisville,
moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Roads, Jackson, St. Francisville, Centreville, Woodville, Wilson,
Norwood, Wakefield, Spillman, and Dolorosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3109 9091 3069 9142 3100 9155 3122 9152
      3124 9148 3128 9149 3129 9147 3132 9146
      3132 9142 3133 9139
TIME...MOT...LOC 0657Z 224DEG 28KT 3100 9140

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Frye
Special weather statement, Oct 26, 3:09 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service New Orleans LA
309 AM CDT Sun Oct 26 2025

MSZ069-260900-
Amite MS-
309 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN AMITE COUNTY
THROUGH 400 AM CDT
...

At 308 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gloster, or 10 miles west of Liberty, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Liberty, Centreville, and Gloster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 600 AM CDT for southern
Mississippi.

&&

LAT...LON 3116 9072 3101 9098 3110 9106 3123 9106
      3134 9100 3133 9099 3135 9098 3135 9094
TIME...MOT...LOC 0808Z 233DEG 20KT 3113 9098

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Frye
Special weather statement, Oct 26, 4:03 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
403 AM CDT Sun Oct 26 2025

LAZ046-056-057-085-086-260945-
Iberville LA-Western Ascension LA-Assumption LA-St. James LA-
Eastern Ascension LA-
403 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN ASCENSION,
NORTHWESTERN ST. JAMES, SOUTHEASTERN IBERVILLE AND NORTH CENTRAL
ASSUMPTION PARISHES THROUGH 445 AM CDT
...

At 403 AM CDT, Doppler radar was tracking a strong thunderstorm near
Belle Rose, or near Donaldsonville, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gonzales, Donaldsonville, St. Gabriel, White Castle, Sorrento,
Prairieville, Geismar, Carville, Belle Rose, and Paincourtville.

This includes Interstate 10 in Louisiana between mile markers 169 and
184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Louisiana.

&&

LAT...LON 3034 9100 3035 9099 3035 9097 3010 9081
      2997 9110 3015 9121
TIME...MOT...LOC 0903Z 231DEG 18KT 3010 9108

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Frye

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 1:57 AM CDTSpecial Weather StatementLIXWest Feliciana48 min
Oct 26, 4:03 AM CDTSpecial Weather StatementLIXAscension42 min
Oct 26, 4:48 AM CDTSpecial Marine WarningLIX57 min
Oct 26, 4:49 AM CDTSpecial Marine WarningLIX26 min
Oct 26, 5:03 AM CDTSevere Thunderstorm WarningLIXAscension, Saint James, Saint John the Baptist27 min
Oct 26, 5:23 AM CDTTornado WarningLIXTerrebonne41 min
Oct 26, 5:35 AM CDTSpecial Marine WarningLIX40 min
Oct 26, 5:41 AM CDTTornado WarningLIXLafourche, Terrebonne34 min
Oct 26, 5:54 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington36 min
Oct 26, 5:56 AM CDTTornado WarningLIXLafourche, Terrebonne21 min
Oct 26, 6:04 AM CDTSpecial Marine WarningLIX41 min
Oct 26, 6:15 AM CDTTornado WarningLIXJefferson, Saint Charles30 min
Oct 26, 6:16 AM CDTSpecial Marine WarningLIX59 min
Oct 26, 6:20 AM CDTSpecial Marine WarningLIX55 min
Oct 26, 6:25 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines, Saint Charles35 min
Oct 26, 6:38 AM CDTSpecial Marine WarningLIX37 min
Oct 26, 6:48 AM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Charles27 min
Oct 26, 6:52 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard2 hr
Oct 26, 6:56 AM CDTSpecial Marine WarningLIX64 min
Oct 26, 6:59 AM CDTAreal Flood WarningLIXOrleans, Saint Bernard112 min
Oct 26, 7:01 AM CDTFlash Flood WarningLIXJefferson, Orleans111 min
Oct 26, 7:07 AM CDTFlash Flood WarningLIXOrleans, Saint Bernard104 min
Oct 26, 7:08 AM CDTSpecial Weather StatementLIXWashington37 min
Oct 26, 7:09 AM CDTSpecial Marine WarningLIX66 min
Oct 26, 7:11 AM CDTSpecial Weather StatementLIXSaint Tammany34 min
Oct 26, 7:21 AM CDTSpecial Weather StatementLIXOrleans24 min
Oct 26, 7:28 AM CDTSpecial Weather StatementLIXWashington32 min
Oct 26, 7:51 AM CDTSpecial Marine WarningLIX54 min
Oct 26, 8:04 AM CDTSpecial Marine WarningLIX116 min
Oct 26, 8:07 AM CDTTornado WarningLIXWashington16 min
Oct 26, 8:28 AM CDTSpecial Marine WarningLIX62 min
Oct 26, 8:35 AM CDTSpecial Marine WarningLIX55 min
Oct 26, 8:46 AM CDTSpecial Marine WarningLIX59 min
Oct 26, 8:54 AM CDTSpecial Weather StatementLIXOrleans36 min
Oct 26, 9:22 AM CDTSpecial Marine WarningLIX38 min
Oct 26, 9:30 AM CDTSpecial Marine WarningLIX60 min
Oct 26, 9:54 AM CDTSpecial Marine WarningLIX2 hr
Oct 26, 9:55 AM CDTSpecial Marine WarningLIX65 min
Oct 26, 11:14 AM CDTSpecial Marine WarningLIX91 min

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.